Show simple item record

dc.contributor.authorYang, Bo ( )
dc.date.accessioned2021-05-28T19:31:10Z
dc.date.available2021-05-28T19:31:10Z
dc.date.issued2005-07-08
dc.identifier.citationYang, B. (2005). Positive solutions for the beam equation under certain boundary conditions. Electronic Journal of Differential Equations, 2005(78), pp. 1-8.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13679
dc.description.abstractWe consider a boundary-value problem for the beam equation, in which the boundary conditions mean that the beam is embedded at one end and fastened with a sliding clamp at the other end. Some priori estimates to the positive solutions for the boundary-value problem are obtained. Sufficient conditions for the existence and nonexistence of positive solutions for the boundary-value problem are established.en_US
dc.formatText
dc.format.extent8 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2005, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectFixed point theoremen_US
dc.subjectConeen_US
dc.subjectNonlinear boundary-value problemsen_US
dc.subjectPositive solutionsen_US
dc.titlePositive solutions for the beam equation under certain boundary conditionsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record